# SDR Q5QA2018122809

- Difficulty date: September 14, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N1065B
- Make and model: Beech 58
- Aircraft serial: TH1765
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 3516505068
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 14,570 hours
- Component: Flap, Beech
- Component part number: 35165050607
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCLOSED LEFT FLAP SPAR WAS CRACKED ALONG UPPER FLANGE CORNER AT OUTBOARD FLAP TRACK BRACKETRY.
